# SDR ASAA2021052834961

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 35,113 hours, 10,175 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON COMPLETION OF AFTER START CK LIST ON RECALL "ELEC" LIGHT ILLUMINATED - FOLLOWED QRH. GROUNDED - YES. P5-13 MODULE LOGGED AUX BATT CHARGER INOP I, STAT INV INOP I, SPCU INOP I. ACCOMP B737-800 FIM 24-31 #801, ALL FAULTS CLEARED AND TEST NML PER SAME. GND VERIFICATION SUCCESSFUL.
